# SDR SWAA2012121810774

- Difficulty date: November 18, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313A1355
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER ANGLE AT ACCESS PANEL 5843R STRUT FAIRING ENGINE 2.  REPLACED ANGLE IAW SRM AND DRAWING.
